# SDR HNAA2021010700007

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,810 hours, 43,064 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT 1 FAIL MESSAGE ON EICAS.  C/W FLT CREW PROCEDURES.  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER, REFERENCE AMM 30-42-01-000-801-A AND 30-42-01-400-801-A.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
